# SDR P5CA2017102600367

- Difficulty date: October 25, 2017
- Submitted: October 27, 2017
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 78,444 hours, 20,292 cycles
- Engine: Ge CF680C2B6F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fod
- Location: Nr 1
- Stage of operation: IN
- How discovered: 9
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

FOD IN THE LEFT ENGINE DURING POST FLIGHT WALK AROUND.  INSPECTED THE NR 1 ENGINE IAW AMM 71-00-00-216. FOUND AND REMOVED PLASTIC FROM COLD SECTION OF ENG.
